# SDR ASAA2017123123038

- Difficulty date: December 31, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N481AS
- Make and model: Boeing 737990ER
- Aircraft serial: 44106
- Aircraft time: 9,655 hours, 3,252 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Part number: 3989085
- Part serial: 24803
- Condition: Malfunctioned
- Location: A/C Pack
- Part time: 9,651 hours, 3,250 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT ZONE TEMP LIGHT ILLUMINATED WITH PACKS ON.  DID NOT OCCUR ON RECALL.  COMPLIED WITH QRH,  DID NOT RESET.  ACFT GROUNDED.  AT DISCONNECT D3996 PIN 20,  FOUND GROUNDED.  REMOVED D646 AT AIR CON PANEL AT P5, NO HELP. REMOVED M1455 AT E4-1, LIGHT EXTINGUISHED AND GROUND REMOVED.  REMOVED AFT CABIN TEMP CONTROL VALVE IAW MM 21-61-21-000-801.  INSTALLED AND TESTED AFT CABIN TRIM AIR MOD VALVE IAW AMM 21-61-21-400-801. OPS NORMAL.  AFT CABIN ZONE LIGHT WAS OFF AND BITE CHECKED OF BOTH TEMP CONTROLLERS HAD NO FAULTS. DUE TO HISTORY,  REPLACED THE AFT CABIN DUCT O/H SWITCH IAW AMM 21-61-05-000-801, AND -400-801.  OPS NORMAL. TESTED BOTH ACAUS IAW AMM 21-51-02-400-801. OPS NORMAL. OPS TEST OF TEMP CONTROL MODULE IS NORMAL IAW AMM 21-61-15-400-801. GROUND VERIFICATION IS GOOD.  RAN PACKS WITH APU WITH NO FAULTS.
